# SDR AALA202303093266

- Difficulty date: February 17, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- Aircraft time: 66,416 hours, 27,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A566021
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT GALLEY FLOOR SUPPORT STRUCTURE INTERCOSTAL LOCATED FROM BS 947 TO BS 967 AT LBL 51. REPLACED INTERCOSTAL PER AARD 51-00-05-1 AND SRM 51-40-02.
